# SDR SWAA2021032252947

- Difficulty date: March 3, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,843 hours, 9,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H T/A HAS CORROSION AROUND FASTENER HOLES BETWEEN STA 500E AND 500F / REMOVED FABRICATED AND REPLACED RIGHT TRANSITIION ANGL FROM 500A TO 500I PER SRM 53-00-53-2R-5; EA# 21-153-00535; SRM 51-40-02. ( P/N 143A7501-188) SEE SA-M 326: A1303187
